# SDR IXXA090017O

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 85,684 hours, 23,158 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: A3243710021N2
- Part serial: 388
- Condition: Defective
- Location: Nr 3 N2
- Part time: 85,684 hours, 23,158 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FROM KWRI NUMBER THREE ENGINE N2 ROLLED BACK, EPR FLUCTUATED.  THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED N2 INDICATOR.  OPERATIONAL CHECK GOOD IAW DACO MAINTENANCE MANUAL 77-12-0.  AIRCRAFT WAS RETURNED TO SERVICE.
